# SDR UPS99230598

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wing
- Part number: 651976918
- Condition: Corroded
- Location: 84-5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI NR 4 FLAP TRACK CORRODED AT SPOILER BEAM MOUNT BOLT HOLES AREA AND FWD FITTING MOUNT BOLT HOLE.  REPLACED NR 4 FLAP TRACK.  INSTALLATION OF NEW NR 4 TRACK WILL ACCOMPLISHED ON TC NR C57-581-04-3D.
